# SDR 95ZZZW247

- Difficulty date: February 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303EA
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1004
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 297
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL CORROSION 2, MAIN CABIN FWD BAR FLR AREA STA 297 LT SIDE O/B OF 4TH SEAT TRACK FLR SUPPORT HAS CORROSION.  REMOVED CORROSION, FABRICATION TREATED, PRIMED AND INSTALLED ANGLE REPAIR AS PER SRM 51-21-01 AND 53-21-01.
